# SDR 2007UALA04984

- Difficulty date: December 5, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 49,275 hours, 17,247 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT STRIP SEGMENT AFT OF SEAT 6B INOPERATIVE.  FOUND LAMP ASSY BURNED OUT.    REPLACED LIGHT ASSY (RELAMPED).
